# SDR COMA9910126

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1262
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: RFC11N16A
- Condition: Delaminated
- Location: Lt Prop
- Part time: 16,764 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BLADE ON LEFT PROPELLER IS DELAMINATED AT TIP.  REMOVED AND REPLACED BLADE.
